Monodromy of the hypergeometric differential equation of type (3,6) II. The unitary reflection group of order 2 9 .3 7 .5.7
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, p. 617-631
@article{ASNSP_1993_4_20_4_617_0,
     author = {Matsumoto, Keiji and Sasaki, Takeshi and Takayama, Nobuki and Yoshida, Masaaki},
     title = {Monodromy of the hypergeometric differential equation of type (3,6) II. The unitary reflection group of order $2^9 . \: 3^7 . \: 5 . \: 7$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {4},
     year = {1993},
     pages = {617-631},
     zbl = {0810.33009},
     mrnumber = {1267602},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_617_0}
}
Matsumoto, Keiji; Sasaki, Takeshi; Takayama, Nobuki; Yoshida, Masaaki. Monodromy of the hypergeometric differential equation of type (3,6) II. The unitary reflection group of order $2^9 . \: 3^7 . \: 5 . \: 7$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 617-631. http://www.numdam.org/item/ASNSP_1993_4_20_4_617_0/

[1] J.H. Conway - R.T. Curtis - S.P. Norton - R.A. Parker - R.A. Wilson, Atlas of Finite Groups, Clarendon Press, Oxford, 1985. | MR 827219 | Zbl 0568.20001

[2] F. Beukers - G. Heckmann, Monodromy for the hypergeometric function nFn-1, Invent. math. 95 (1989), 325-354. | MR 974906 | Zbl 0663.30044

[3] I.M. Gelfand - M.M. Kaplanov - A.V. Zelevinsky, Generalized Euler integrals and A-hypergeometric functions, Adv. Math. 84 (1990), 255-271. | MR 1080980 | Zbl 0741.33011

[4] C.M. Hamill, On a finite group of order 6,531,840, Proc. London Math. Soc. (2), 52 (1951), 401-454. | MR 42403 | Zbl 0043.02801

[5] M. Iwano, Lectures on Differential equations, Tokyo Univ., 1985.

[6] K. Matsumoto - T. Sasaki - M. Yoshida, The monodromy of the period map of a 4-parameter family of K3 surfaces and the hypergeometric function of type (3,6), Intemat. J. Math. 3 (1992), 1-164. | MR 1136204 | Zbl 0763.32016

[7] K. Matsumoto - T. Sasaki - N. Takayama - M. Yoshida, Monodromy of the hypergeometric differential equation of type (3,6) I, to appear in Duke Math. J., 1993. | MR 1233442 | Zbl 0799.33008

[8] G.C. Shephard, Unitary groups generated by reflections, Canad. J. Math., 5 (1953), 364-383. | MR 55349 | Zbl 0052.16403

[9] T. Sasaki, On the finiteness of the monodromy group of the system of hypergeometric differential equations (FD), J. Fac. Sic. Univ. Tokyo 24 (1977), 565-573. | MR 498553 | Zbl 0388.33003

[10] T. Sasai, On a certain class of generalized hypergeometric functions with finite monodromy groups, preprint (1990). | MR 1197106

[11] G.C. Shephard - J.A. Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954), 274-304. | MR 59914 | Zbl 0055.14305

[12] K. Takano - E. Bannai, A global study of Jordan-Pochhammer differential equations, Funkcial. Ekvac. 19 (1976), 85-99. | MR 422734 | Zbl 0349.34009

[13] T. Terasoma, Exponential Kummer coverings and determinants of hypergeometric functions, preprint (1991). | MR 1247668